By Topic

A theory for linear estimators minimizing the variance of the error squared (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A study of linear estimators that minimize the variance of the error squared is reported. A projection principle and a sufficiency test establish and verify minimality. When the signal process and the data process are jointly Gaussian, the problem is completely solved for unique absolutely minimizing operators, which are found to be a cascade of the classical minimum-mean-squared error estimator and an amplifier.

Published in:

Information Theory, IEEE Transactions on  (Volume:14 ,  Issue: 5 )